# SDR SWIA201125464

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 21,491 hours, 16,742 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT SPHERICAL BEARINGS PITTED.  (ENGINE CHANGE)  REPLACED FORWARD YOKE MOUNT ON THE LEFT ENGINE.
